# SDR 2008UALA03948

- Difficulty date: July 22, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 38,448 hours, 4,618 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582240
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UD ROW 12 THRU 15 EMERGENCY EXIT PATH LIGHTS ARE INTERMITTENTLY COMING ON.
